Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS Springfield, MO

July 14, 2015Howell County, Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2015, 1:25 PM CDT for Howell County, Oregon County, Missouri. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 1:25 PM CDT (18:25 UTC)
Expired
Jul 14, 2015, 2:13 PM CDT
In force
48 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 178 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 1:40 PM CDTTSTM WND DMGAlton, MOREPORT OF POWERLINES AND TREES DOWN. MOST MAIN ROADS ARE BLOCKED BY TREES OR POWERLINES. ALSO RECEIVED TWITTER PUBLIC REPORT OF AN ESTIMATED 60-70 MPH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 12:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2044 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.4
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WUUS53 KSGF 141825
SVRSGF
MOC091-149-141930-
/O.NEW.KSGF.SV.W.0210.150714T1825Z-150714T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 PM CDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 230 PM CDT

* AT 122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 14 MILES NORTHWEST OF ALTON TO 6 MILES NORTH OF WEST
  PLAINS TO 16 MILES SOUTHWEST OF WEST PLAINS...AND MOVING SOUTHEAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. THESE STORMS HAVE A HISTORY OF PRODUCING 
  WIDESPREAD WIND DAMAGE. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALTON...BRANDSVILLE...COUCH...GREER...KOSHKONONG...LANTON...
  MOODY...MYRTLE...ROVER...SOUTH FORK...THAYER...THOMASVILLE...WEST
  PLAINS AND WILDERNESS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3650 9212 3659 9207 3683 9186 3689 9165
      3689 9131 3687 9122 3684 9122 3683 9117
      3677 9111 3658 9111 3649 9113
TIME...MOT...LOC 1825Z 313DEG 38KT 3684 9151 3679 9183
          3655 9204

HAIL...<.75IN
WIND...60MPH

$$

BOXELL
3 follow-up statements
572 
WWUS53 KSGF 141832
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 PM CDT TUE JUL 14 2015

MOC091-149-141930-
/O.CON.KSGF.SV.W.0210.000000T0000Z-150714T1930Z/
HOWELL MO-OREGON MO-
132 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON AND
SOUTHERN HOWELL COUNTIES UNTIL 230 PM CDT...

AT 130 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF ALTON TO WEST PLAINS TO 17 MILES
SOUTHWEST OF WEST PLAINS...AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. LARGE TREES HAVE BEEN REPORTED 
DOWN IN WHITE CHURCH. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALTON...BRANDSVILLE...COUCH...GREER...KOSHKONONG...LANTON...MOODY...
MYRTLE...ROVER...SOUTH FORK...THAYER...THOMASVILLE...WEST PLAINS...
WHITE CHURCH AND WILDERNESS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3650 9212 3659 9207 3683 9186 3689 9165
      3689 9131 3687 9122 3684 9122 3683 9117
      3677 9111 3658 9111 3649 9113
TIME...MOT...LOC 1832Z 313DEG 38KT 3679 9144 3674 9176
          3650 9197

HAIL...<.75IN
WIND...60MPH

$$

BOXELL
926 
WWUS53 KSGF 141906
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT TUE JUL 14 2015

MOC091-141916-
/O.CAN.KSGF.SV.W.0210.000000T0000Z-150714T1930Z/
HOWELL MO-
206 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWELL COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3651 9167 3665 9143 3677 9112 3676 9112
      3661 9112 3660 9111 3658 9111 3649 9113
TIME...MOT...LOC 1906Z 313DEG 38KT 3654 9111 3649 9143

$$

MOC149-141930-
/O.CON.KSGF.SV.W.0210.000000T0000Z-150714T1930Z/
OREGON MO-
206 PM CDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
OREGON COUNTY UNTIL 230 PM CDT...

AT 204 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES EAST OF THAYER TO THAYER...AND MOVING
SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. ESTIMATED 60 MPH WINDS HAVE BEEN 
REPORTED IN ALTON.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
COUCH...MYRTLE...THAYER AND WILDERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3651 9167 3665 9143 3677 9112 3676 9112
      3661 9112 3660 9111 3658 9111 3649 9113
TIME...MOT...LOC 1906Z 313DEG 38KT 3654 9111 3649 9143

HAIL...<.75IN
WIND...60MPH

$$

BOXELL
863 
WWUS53 KSGF 141913
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT TUE JUL 14 2015

MOC149-141923-
/O.CAN.KSGF.SV.W.0210.000000T0000Z-150714T1930Z/
OREGON MO-
213 PM CDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OREGON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3651 9167 3665 9143 3677 9112 3676 9112
      3661 9112 3660 9111 3658 9111 3649 9113
TIME...MOT...LOC 1913Z 313DEG 38KT 3649 9104 3644 9136

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:10 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 14, 1:10 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT Tue Jul 14 2015

.AVIATION AND MESOSCALE UPDATE...

Issued at 1245 PM CDT TUE JUL 14 2015

Small but intense thunderstorm complex is ongoing east of
Springfield and should continue to move through the southeast
counties early this afternoon. Damaging winds and large hail are
main threats as this cluster continues through an unstable
environment. Additional light showers behind this cluster will
also continue through the early afternoon. Not expecting any other
storm development west of the current activity.

Temperatures across much of the area have dropped off remarkably
in areas of cloud cover and precipitation. Due to this we have
cancelled the heat advisory for all areas except Benton, Miller,
Morgan and Phelps counties where cloud/precip effects have been
more minimal.

&&

.SHORT TERM...(Today and Tonight)
Issued at 250 AM CDT TUE JUL 14 2015

A very warm and muggy night was in progress across the Ozarks and
Osage Plains early this Tuesday morning with temperatures in the
upper 70s to lower 80s. The isolated convection that developed
across central Missouri along a weak boundary Monday evening
dissipated before arriving to the Ozarks and another cluster or
storms was ongoing in central Kansas.

Another hot and humid day is in store. The weak boundary will sag
southward into the area later today and tonight in response to the
shortwave trough tracking into the northeastern U.S. Meanwhile the
upper ridge will hold strong over our region and even begin to
expand northward.

Expect afternoon high temperatures will be quite similar to the
past couple of days with readings in the lower to middle 90s.
Surface dewpoints will again range in the lower to middle 70s.
Dewpoints could a bit higher into the upper 70s at some locations today
as result of moisture pooling ahead and along the sagging
boundary.

Forecast heat indicies will climb into the 101 to 109 range area
wide with the highest readings across the Osage Plains from
southeastern Kansas into west central Missouri. Heat index values
will be a bit lower across the eastern Ozarks.

With heat index values forecast to approach or reach 105 on
consecutive days the Heat Advisory will be expanded across the
remainder of the Missouri Ozarks for today.

Intense surface heating will result in strong instability today.
However the lack of forcing and warm mid level temperatures will
be an inhibiting factor for convective development. However with
that said an isolated storm cannot be ruled out mainly across
central Missouri.

The weak boundary will sag farther southward into the area
tonight. We will have to monitor the potential for some convective
development tonight along the boundary but that prospect looks low
at this time due to a modest low level jet at best.

.LONG TERM...(Wednesday through Monday)
Issued at 250 AM CDT TUE JUL 14 2015

Seasonably hot and humid weather will be the story heading through
the remainder of the week and into the weekend as our area remains
under the influence of the subtropical ridge.

The weak boundary or axis of surface convergence will be oriented
northwest to southeast across the area Wednesday. This along with
a weak perturbation tracking along the northern periphery of the
ridge may be enough to spark isolated convection Wednesday
afternoon into Wednesday night mainly across the eastern Ozarks.

For the most part the weather looks dry into the weekend outside
of a stray shower or thunderstorm with the next front and
legitimate chance of rain arriving early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1245 PM CDT TUE JUL 14 2015

For the KSGF, KJLN, and KBBG TAFS: Light Showers and occasional
thunder will continue at SGF for the next hour or two. Did not
include thunder at BBG due to uncertainty in coverage there. VFR
conditions should continue at both JLN and BBG for the entire TAF
period. Wind shear looks marginal overnight at all three TAF sites.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY until 9 PM CDT this evening FOR MOZ056>058-071.

KS...NONE.
&&

UPDATE...Burchfield
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Burchfield
Hazardous weather outlook, Jul 14, 11:59 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 AM CDT TUE JUL 14 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1159 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

A CLUSTER OF THUNDERSTORMS WILL MOVE THROUGH THE EASTERN SECTION
OF THE OUTLOOK AREA THIS AFTERNOON. WINDS TO 60 MPH AND QUARTER
SIZE HAIL SHOULD BE EXPECTED FROM THE MOST INTENSE STORMS. THE
THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS BUT FLOODING IS NOT
EXPECTED AS THE RAIN IS NOT LIKELY TO LAST LONG ENOUGH FOR RUNOFF
TO RESULT IN FLOODING.

AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 OVER THE
CENTRAL MISSOURI LAKES REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED STORMS MAY DEVELOP WEDNESDAY MAINLY ACROSS THE EASTERN
OZARKS.

THE NEXT CHANCE OF STORMS WILL DEVELOP EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS EAST OF HIGHWAY 65 INTO THE HOUSTON AND WEST PLAINS AREAS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

RUNNELS

In the hours before

Local storm report, Jul 14, 12:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     1 S FAIR GROVE          37.37N 93.15W
07/14/2015                   GREENE             MO   BROADCAST MEDIA

            10 INCH DIAMETER TREE BRANCH SNAPPED 1 MILE SOUTH OF FAIR
            GROVE ALONG HIGHWAY 125. TIME ESTIMATED BASED ON RADAR.

&&

TEO
Local storm report, Jul 14, 12:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     WILLARD                 37.31N 93.43W
07/14/2015                   GREENE             MO   FIRE DEPT/RESCUE

            SMALL 1 INCH LIMBS DOWN FROM HWY 123 TO FR 42 AND FROM FR
            91 TO FR 79 IN NORTHERN GREENE COUNTY. TIME ESTIMATED
            BASED ON RADAR.

&&

TEO
Local storm report, Jul 14, 12:40 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND GST     MOUNTAIN GROVE          37.13N 92.26W
07/14/2015  E0 MPH           WRIGHT             MO   LAW ENFORCEMENT

            HEAVY WIND WITH SOME TREES DOWN ON EAST STATE STREET.

&&

TEO
Local storm report, Jul 14, 12:44 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND GST     CABOOL                  37.12N 92.10W
07/14/2015  M58 MPH          TEXAS              MO   BROADCAST MEDIA

&&

TEO
Local storm report, Jul 14, 12:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND GST     MOUNTAIN GROVE          37.13N 92.26W
07/14/2015  E0.00 MPH        WRIGHT             MO   LAW ENFORCEMENT

            HEAVY WIND WITH SOME TREES DOWN ON EAST STATE STREET.
            TREE WAS 2 FEET AT THE BASE AND 40 FEET TALL.

&&

TEO
Local storm report, Jul 14, 1:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
106 PM CDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     1 N WILLOW SPRINGS      37.01N 91.97W
07/14/2015                   HOWELL             MO   EMERGENCY MNGR

            TREES DOWN ACROSS ROAD ON OLD ROLLA ROAD.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:42 AM CDTSevere Thunderstorm WarningSGFVernon48 min
Jul 14, 10:11 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, St. Clair, Vernon49 min
Jul 14, 10:50 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk40 min
Jul 14, 11:08 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
Jul 14, 11:47 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Douglas, Greene, Howell, Laclede and 3 more58 min
Jul 14, 12:40 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.